| Catalog Number |
36490200 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D1 medical device brand name: bd vacutainer® luer-lok¿ access device holder with pre-attached multiple sample adapter.D4: medical device expiration date: unknown.H4: device manufacture date: unknown.Investigation summary: material #: 36490200.Lot/batch #: unknown.Bd had not received samples, but 1 photo was provided for investigation.The photo was reviewed and the indicated failure mode for non-patient needle breaks off was observed.Bd was unable to determine the specific lot number associated with this complaint; therefore, a review of the device history record could not be conducted.This complaint has been confirmed for the indicated failure mode non-patient needle breaks off.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported that during use with the bd vacutainer® luer-lok¿ access device holder with pre-attached multiple sample adapter, the non-patient needle pulled loose and got stuck in the collection tube.There was no report of impact to patient or user.